@article{IM2_1973_7_4_a1,
author = {O. N. Vvedenskii},
title = {On {\textquotedblleft}universal norms{\textquotedblright} of formal groups defined over the ring of integers of a~local field},
journal = {Izvestiya. Mathematics},
pages = {733--747},
year = {1973},
volume = {7},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_1973_7_4_a1/}
}
O. N. Vvedenskii. On “universal norms” of formal groups defined over the ring of integers of a local field. Izvestiya. Mathematics, Tome 7 (1973) no. 4, pp. 733-747. http://geodesic.mathdoc.fr/item/IM2_1973_7_4_a1/
[1] Greenberg M., “Schemata over local rings”, Ann. Math., 73:3 (1961), 624–648 | DOI | MR | Zbl
[2] Mazur B., Rational points of abelian varieties with values in towers of number fields, preprint | MR
[3] Manin Yu. P., “Krugovye polya i modulyarnye krivye”, Uspekhi matem. nauk, 26:6 (1971), 7–71 | MR | Zbl
[4] Neron A., “Modeles minimaux des variétés abéliennes sur les corps locaux et globaux”, Publ. Math. IHES, 1964, no. 2 | MR
[5] Ogg A. P., “Cohomology of abelian varieties over function fields”, Ann. Math., 76:2 (1962), 185–220 | DOI | MR
[6] Serre J.-P., “Groupes proalgébriques”, Publ. Math. IHES, 1960, no. 7, 1–66 | MR
[7] Serre J.-P., “Sur les corps locaux à corps résiduell algébriquement clos”, Bull. Soc. Math. France, 89:2 (1961), 105–454 | MR
[8] Algebraicheskaya teoriya chisel, Mir, M., 1969, doklad Zh.-P. Serra | MR
[9] Shafarevich I. R., “Glavnye odnorodnye prostranstva, opredelennye nad polem funktsii”, Tr. Matem. in-ta AN SSSR im. V. A.Steklova, 64, 1961, 316–346
[10] Vvedenskii O. N., “Dvoistvennost v ellipticheskikh krivykh nad lokalnym polem, I, II”, Izv. AN SSSR. Ser. matem., 28 (1964), 1091–1112 ; 30 (1966), 891–922 | MR | Zbl | MR | Zbl
[11] Vvedenskii O. N., “O lokalnykh “polyakh klassov” ellipticheskikh krivykh”, Izv. AN SSSR. Ser. matem., 37 (1973), 20–88 | MR